# SDR T6FA20150831001

- Difficulty date: August 29, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N70NJ
- Make and model: Lear 45LEAR
- Aircraft serial: 2139
- Aircraft time: 1,010 hours, 842 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW SELECTED GEAR HANDLE TO DOWN POSITION ON DESCENT & NO GEAR EXTENSION WAS INDICATED ON GEAR LIGHTS.  ONLY THING NOTED WAS GEAR INTRANSIENT LIGHTS WHICH DENOTES GEAR DOORS HAVE DEPLOYED.  CREW DECIDED TO USE EMER GEAR EXTENSION & GEAR WAS NOTED IN DOWN & LOCKED POSITION & THEN COMPLETED A NORMAL LANDING.
